EconPapers    
Economics at your fingertips  
 

Improved criteria for distributional convergence of point processes

Olav Kallenberg

Stochastic Processes and their Applications, 1996, vol. 64, issue 1, 93-102

Abstract: In earlier work by the author, the convergence in distribution of a sequence of point processes towards a simple limit has been characterized by three conditions, where the first ensures convergence of the supports, the second that the limit of every convergent subsequence is simple, and the third that the sequence is tight. The purpose of this note is to strengthen the mentioned result, by showing that the tightness follows from the other two conditions. Similar results are obtained for convergence of random measures towards a diffuse limit and of row-sums in null-arrays towards an infinitely divisible limit.

Keywords: Random; measures; and; sets; Weak; convergence; Infinite; divisibility; Null-arrays (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(96)00077-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:64:y:1996:i:1:p:93-102

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:64:y:1996:i:1:p:93-102